Buscar en
Gastroenterología y Hepatología (English Edition)
Toda la web
Inicio Gastroenterología y Hepatología (English Edition) Enteritis secondary to nivolumab, a growing cause of diarrhoea
Journal Information

Statistics

Scientific letter
Enteritis secondary to nivolumab, a growing cause of diarrhoea
Enteritis secundaria a nivolumab, una causa creciente de diarrea
Raul Velamazan Sandalinas
Corresponding author
raulvs92@gmail.com

Corresponding author.
, Viviana Laredo de la Torre, Sandra García Mateo, Daniel Abad Baroja, Gonzalo Hijos Mallada, Enrique Alfaro Almajano, Pablo Cañamares Orbis, Carlos Sostres Homedes, Nuria Saura Blasco, Maria Hernández Ainsa, Maria Jose Domper
Hospital Clinico Universitario Lozano Blesa, Zaragoza, Spain
Read
3
Times
was read the article
1
Total PDF
2
Total HTML
0
Total EPUB
Share statistics
Article information
ISSN: 24443824
Original language: English
The statistics are updated each day
Year/Month Html Pdf Epub Total
2021 February 0 1 0 1
2021 January 1 0 0 1
2020 December 1 0 0 1
2020 November 0 0 0 0
es en pt

¿Es usted profesional sanitario apto para prescribir o dispensar medicamentos?

Are you a health professional able to prescribe or dispense drugs?

Você é um profissional de saúde habilitado a prescrever ou dispensar medicamentos